... wondering if anyone has experienced diaharia? (Yuck I know! Sorry) I have had it since starting, nothing crazy just nothing solid :/ anyone else? I read it may cause constipation so this was a bit of a surprise
I have been on it for five days and have not lost an ounce and am COMPLETELY constipated... diarhea would be wonderful at this point, ahahha. Bellgirl, you must be losing a TON of weight? How long have you been on it. the side effects should pass after a bit but if youre still having diarhea after weeks, I would call your doctor. It may not be the drug for you.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
Posted 3 Apr 2011 • 1 answer
Posted 18 Sep 2013 • 2 answers
Posted 11 Jan 2015 • 4 answers
Posted 24 Mar 2015 • 1 answer
Posted 15 Sep 2015 • 0 answers